I am a 42 year old woman who started having vibration in my groin area that was not painful just annoying to now its gone to my legs, I have muscle facilations all the time, pain in my joints sometimes, headaches and the faciliations seem to be spreading. I have also been feeling like I am getting weak in my hands. I have seen Neuro and Rhemo and nothing comes up? I have had the MRI of brain and C Spine tons of blood tests and nothing comes up yet this has been going on now for 5 months and I get worse every day and I am frightened beyond beleif. I have a small baby and two other kids that I need to care for.
I am not a doctor. But I had the same symptoms and all neurological tests came back fine. I did have to start taking B vitamins and a multi vitamin.
Also, fake sugar seemed to me my culprit...aspartame mainly. I switchd to Stevia, took my vitamins and started eating a healthier diet with fruits and veggies and it all stopped. Hope this helps.
I DO have a "humming" sensation in the my left foot right now and I think it's because I actually let myself have about 3 oz. of a drink with aspartame in it. Read Merilu Henner's book "Total Health Makeover" to learn more of how chemicals can affect some of us to the point that we feel or get sick.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.